# SDR SWAA040466

- Difficulty date: February 14, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,528 hours, 47,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561777
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 DOOR FRAME CUTOUT H-CHANNEL CRACKED AT UPPER HINGE.  REPAIRED PER EA.
